MathSciNet Relay Station
MathSciNet bibliographic data
MR750748 (86i:49035) 49D25 (49A29 65N20)
Mandel, Jan Étude algébrique d'une méthode multigrille pour quelques problèmes de frontière libre. (French) [Algebraic study of a multigrid method for some free-boundary problems] C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 18, 469–472.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement